# SDR VNAA2011101200012

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 17,994 hours, 18,462 cycles
- Engine: Ge CF343B1
- Engine time: 17,655 hours, 18,224 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE RED WARNING AND THAT OIL PRESSURE WENT TO ZERO PSI IN FLIGHT EN ROUTE FROM  PHL TO BNA.  CREW PERFORMED IN-FLIGHT SHUTDOWN OF LEFT ENGINE AND DIVERTED TO GSO.  AIRCRAFT LANDED IN GSO WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
